Representations of the Galois group and of the
Algebra i logika, Tome 17 (1978) no. 2, pp. 178-180
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1978_17_2_a4,
author = {H. Koch},
title = {Representations of the {Galois} group and of the},
journal = {Algebra i logika},
pages = {178--180},
year = {1978},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1978_17_2_a4/}
}
H. Koch. Representations of the Galois group and of the. Algebra i logika, Tome 17 (1978) no. 2, pp. 178-180. http://geodesic.mathdoc.fr/item/AL_1978_17_2_a4/